# SDR SWAA2016021849171

- Difficulty date: February 15, 2016
- Submitted: February 18, 2016
- Operation: Air carrier
- Aircraft: N616SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27699
- Aircraft time: 64,800 hours, 51,632 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6545808
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR WW AFT BULKHEAD CRACKED AT RT LOWER CORNER.  REPAIRED BULKHEAD IAW EA.
